What are some symptoms of a doxylamine succinate overdose?

Answer

Doxylamine succinate is a medication that helps people who suffer from insomnia sleep. It can also be used to relieve allergy symptoms. The medicine is available over the counter. It is found in Nyquil and is the ingredient that causes drowsiness. Some symptoms of a overdose of the medication include dry mouth, insomnia, hallucinations, seizures and dilated pupils. An overdose of this drug could also cause death. If you suspect someone overdosed on this medicine, it is best if you call 911 immediately.
Q&A Related to "What are some symptoms of a doxylamine succinate..."
The recommended dosage for adults of Doxylamne Succinate
http://www.chacha.com/question/how-much-does-it-ta...
Not medical advice: Doxylamine succinate can cause drowsiness, headaches, easy bruising, seizures & mood changes. We do not recommend you to overdose.
http://www.kgbanswers.com/how-much-doxylamine-succ...
If overdose is suspected, contact your local poison control center or emergency room immediately. US residents can call the US national poison hotline at 1-800-222-1222. Canadian
http://www.medhelp.org/drugs/Doxylamine-Succinate/...
Check the label for recommended dose ages or check with a pharmacist- anything more than the recommended daily dose is an overdose. GOOD LUCK.
http://answers.yahoo.com/question/index?qid=200906...
About -  Privacy -  Careers -  Ask Blog -  Mobile -  Help -  Feedback  -  Sitemap  © 2014 Ask.com